# SDR SWIA202162443

- Difficulty date: September 21, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*POSSIBLE CRACK ON EXTERNAL FUSELAGE SKIN BETWEEN FS 169.00 Â€“ 202.00, PANEL 212AR CUTOUT ON LOWER AFT CORNER   (C-CHECK RO 11-05-2021)   REPLACED SKIN WITH NEW REF BOMBARDIER DWG# CC670-33035 REV D,  CRJ700 SRM'S 51-42-06-001-001 A01, 51-42-21-001-001 A01, 51-42-13-001-001 A01 AND REO 670-53-11-1739 REV -- DATED 2021-10-07. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
